MathSciNet Relay Station
MathSciNet bibliographic data
MR772129 58F14 (58F18)
Camacho, César; Lins Neto, Alcides; Sad, Paulo Topological invariants and equidesingularization for holomorphic vector fields. J. Differential Geom. 20 (1984), no. 1, 143–174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement